# SDR EE4Y20250121534

- Difficulty date: January 12, 2025
- Submitted: January 12, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 19015490002
- Part serial: UNK
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, IT WAS FOUND A EXISTING REPAIR INSTALLED BUT AT THE REPAIR RECORDS IS MISSING THE MATERIALS TRACEABILITY. DUE TO THIS SITUATION AND PER CUSTOMER REQUESTS THE REPAIR WAS REMOVED, AND NEW REPAIR WILL BE INSTALLED FOLLOWING REPAIR INSTRUCTIONS IAW ETD2022-190-037536 DTD DEC 22 2022 AND PER COOPESA ENGINEERING ORDER COO-EO-2024-21287-R00 DTD NOV 11 2024. THIS IS A MINOR REPAIR.
